# SDR UPS07150653

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT SWITCH IN THE DISARM POSITION DOES NOT DISARM THE LIGHTS.  CYCLED SWITCH MANY TIMES TO GET DISARM LIGHT TO ILLUMINATE.  T/S PER TSM 33-61-00 COULD NOT DUPLICATE AT THIS TIME.
